# SDR UPS204478

- Difficulty date: September 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR SI CHECK, MAINTENANCE FOUND A CRACK ON THE LEFT HORIZONTAL STABLIZER WEB STIFFENER AT STATION 54 ON THE UPPER SIDE OF THE STIFFENER.  MAINTENANCE REMOVED THE CRACKED STIFFENER AND REPLACED WITH NEW IAW SRM 57-30-2.
